• Tapering off of Lamictal – Part 2

    A few weeks ago, I posted Part 1 of a two part series about Tapering Off of Lamictal. Lamictal is the first of two seizure medications that I am tapering off of. Since Part 1 posted, I continued to decrease by 50 mg every 5 days. Each decrease included the same eye pain and extreme light sensitivity but that start decreasing in duration. The nausea was no longer a real factor and the joint pain and aches had subsided. After the drop down in which I took no Lamictal in the morning, I only had the eye pain for 1 day. Then I started having trouble sleeping. It was like my…

  • Tapering off of Lamictal - #seizure #medication #withdrawal #migraine

    Tapering off of Lamictal- Part 1

    A few weeks ago, I posted a blog about Taking a Medication Vacation. Getting completely off my 2 seizure medications, that I take to prevent migraines, will take months. This is because each one has to be tapered slowly and each medication has to be done individually. Lamictal is the first medication that I will be tapering off of. Last week I started tapering off of the Lamictal. I dropped my morning dose of 150 mg to 100 mg. The symptoms for this decrease was severe eye pain, extreme light sensitivity (I had to wear sunglasses in my already dark room) and some occasional nausea. These lasted for about 3…